Correcting Inconsistency in Linear Inequalities by Minimal Change in the Right Hand Side Vector
Închide
Conţinutul numărului revistei
Articolul precedent
Articolul urmator
810 8
Ultima descărcare din IBN:
2022-09-17 17:25
Căutarea după subiecte
similare conform CZU
004.42:519.85 (3)
Programe. Software (194)
Cercetări operaționale (OR) teorii şi metode matematice (141)
SM ISO690:2012
KETABCHI, Saeed; SALAHI, Maziar. Correcting Inconsistency in Linear Inequalities by Minimal Change in the Right Hand Side Vector. In: Computer Science Journal of Moldova. 2009, nr. 2(50), pp. 179-192. ISSN 1561-4042.
EXPORT metadate:
Google Scholar
Crossref
CERIF

DataCite
Dublin Core
Computer Science Journal of Moldova
Numărul 2(50) / 2009 / ISSN 1561-4042

Correcting Inconsistency in Linear Inequalities by Minimal Change in the Right Hand Side Vector
CZU: 004.42:519.85

Pag. 179-192

Ketabchi Saeed, Salahi Maziar
 
University of Guilan
 
Disponibil în IBN: 16 decembrie 2013


Rezumat

Correcting an inconsistent set of linear inequalities by minimal changes in problem data is a well studied problem and up to now several algorithms have been developed to do this task. In this paper, we consider doing the minimal correction using the l2 norm by changing just the right hand vector. A new formulation of the problem is introduced and its relation with the normal solution of the alternative system of the original system is given. Then a generalized Newton algorithm is designed to solve the new formulation. Extensive computational results using this algorithm and conjugate gradient method is reported to demonstrate the advantages and disadvantages of the two algorithms.

Cuvinte-cheie
Linear Inequalities, Convex Optimization, Conjugate Gradient Method, Generalized Newton Method, Barrier Method.